Vol. 19, No. 1, 2021-2022

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Automorphisms of (affine) SL$(2,q)$-unitals

Verena Möhler

Vol. 19 (2021-2022), No. 1, 25–39
DOI: 10.2140/iig.2022.19.25

SL((2,q)-unitals are unitals of order q admitting a regular action of SL((2,q) on the complement of some block. They can be obtained from affine SL((2,q)-unitals via parallelisms. We compute a sharp upper bound for automorphism groups of affine SL((2,q)-unitals and show that exactly two parallelisms are fixed by all automorphisms. In nonclassical SL((2,q)-unitals obtained as closures of affine SL((2,q)-unitals via those two parallelisms, we show that there is one block fixed under the full automorphism group.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

design, unital, affine unital, automorphism, parallelism
Mathematical Subject Classification
Primary: 51A10
Secondary: 05E18
Received: 19 March 2021
Revised: 14 September 2021
Accepted: 2 November 2021
Published: 7 April 2022
Verena Möhler